American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Audun Holme. An embedding-obstruction for projective varieties. Bull. Amer. Math. Soc. 80 (1974) 932-934. MR 0364253.
Abstract, references, and article information   
View Article: PDF

[2] T. Matsusaka. Global deformation of polarized varieties. Bull. Amer. Math. Soc. 80 (1974) 1-7. MR 0364246.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1